留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

Banach空间中增生型变分包含解的Mann和Ishikawa迭代逼近

张石生

张石生. Banach空间中增生型变分包含解的Mann和Ishikawa迭代逼近[J]. 应用数学和力学, 1999, 20(6): 551-558.
引用本文: 张石生. Banach空间中增生型变分包含解的Mann和Ishikawa迭代逼近[J]. 应用数学和力学, 1999, 20(6): 551-558.
Zhang Shisheng. On the Mann and Ishikawa Iterative Approximation of Solutions to Variational Inclusions with Accretive Type Mappings in Banach Spaces[J]. Applied Mathematics and Mechanics, 1999, 20(6): 551-558.
Citation: Zhang Shisheng. On the Mann and Ishikawa Iterative Approximation of Solutions to Variational Inclusions with Accretive Type Mappings in Banach Spaces[J]. Applied Mathematics and Mechanics, 1999, 20(6): 551-558.

Banach空间中增生型变分包含解的Mann和Ishikawa迭代逼近

基金项目: 国家自然科学基金课题(19971058)
详细信息
    作者简介:

    张石生(1934- ),男,教授.

  • 中图分类号: O177.91

On the Mann and Ishikawa Iterative Approximation of Solutions to Variational Inclusions with Accretive Type Mappings in Banach Spaces

  • 摘要: 本文引入和研究Banach空间中一类增生型变分包含解的存在性及其Mann和Ishikawa迭代程序的收敛性问题。本文结果是张石生,丁协平,Hasouni,Kazmi,Siddiqi,Zeng的相应结果的改进和推广。
  • [1] Hassouni A, Moudafi A. A perturbed algorithm for variational inclusions[J].J Math Anal Appl,1994,185(3):706~721.
    [2] Ding Xieping. Perturbed proximal point algorithms for generalized quasivariational inclusions[J].J Math Anal Appl,1997,210(1):88~101.
    [3] Ding Xieping. Generalized strongly nonlinear guasivariational inegualities[J].J Math Anal Appl,1993,173(2):577~587.
    [4] Chang S S, Yuan X Z, Wang F. The study of algorithms and convergence for generalized multi-valued quasivariational inclusions[J].Topological Methods in Nonlinear Anal,(in print).
    [5] 张石生.变分不等式和相补问题理论及应用[M].上海:上海科技文献出版社,1991.
    [6] Kazmi K R. Mann and Ishikawa type perturbed iterative algorithms for generalized quasivariational inclusions[J].J Math Anal Appl,1997,209(2):572~584.
    [7] Zeng L C. Iterative algorithms for finding approximate solutions for general strongly nonlinear variational inequalities[J].J Math Anal Appl,1994,187(2):352~360.
    [8] Noor M A. General variational inequalities[J].Appl Math Lett,1998,1(2):119~122.
    [9] Noor M A. An iterative algorithm for variational inequalities[J].J Math Anal Appl,1991,158(3):448~455.
    [10] Siddiqi A H, Ansari Q H. General strongly nonlinear variational inequalities[J].J Math Anal Appl,1992,166(2):386~392.
    [11] Siddiqi A H. Ansari Q H, Kazmi K R. On nonlinear variational inequalities[J].Indian J Pure Appl Math,1994,25(4):969~973.
    [12] 游兆永,龚怀云,徐宗本.非线性分析[M].西安:西安交通大学出版社,1991.
    [13] Chang S S. On Chidume's open questions and approximate solutions for multi-valued strongly accretive mapping equations in Banach spaces[J].J Math Anal Appl,1997,216(1):94~111.
    [14] Liu L S. Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces[J].J Math Anal Appl,1995,194(1):114~125.
    [15] Morales C. Surjectivity theorems for multi-valued mappings of accretive type[J].Comment Math Univ Carolina,1985,26。
  • 加载中
计量
  • 文章访问数:  1849
  • HTML全文浏览量:  23
  • PDF下载量:  837
  • 被引次数: 0
出版历程
  • 收稿日期:  1998-02-20
  • 刊出日期:  1999-06-15

目录

    /

    返回文章
    返回